# SDR DALA2024012901222

- Difficulty date: January 27, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 58,618 hours, 41,125 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 844-859
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR DOUBLER BTW STA 844-859 AND LONGERONS 28L-28R AT EXTERNAL FUSSELAGE SKIN. SUMMARY OF NRC 00395: CORROSION LEVEL 2. PREVIOUS REPAIR DOUBLER BTW STA 844-859 AND LONGERONS 28L-28R AT EXTERNAL FUSSELAGE SKIN WAS REPLACED PER B717 SRM 53-20-70-2R PROCEDURE 1 REPAIR 1. (LP #0173843)
